Free Access
Volume 24, Number 3, 1990
Page(s) 343 - 367
Published online 31 January 2017
  1. [D] M. DAUGE, Elliptic boundary value problems in corner domains - smoothness and asymptotics of solutions. L.M.N. 1341, Springer-Verlag, (1988). [MR: 961439] [Zbl: 0668.35001] [Google Scholar]
  2. [D-L-N] M. DAUGE,M. S. LUBUMA etS. NICAISE, Coefficients des singularités pour le problème de Dirichlet sur un polygone. C.R. Acad. Sc. Paris, 304 (1987). [MR: 894574] [Zbl: 0619.35033] [Google Scholar]
  3. [Gl] P. GRISVARD, Elliptic problems in non smooth domains. Monographs and Studies in Math. 24, Pitman (1985). [Zbl: 0695.35060] [Google Scholar]
  4. [G2] P. GRISVARD, Problèmes aux limites sur un polygone. Mode d'emploi, E.D.F. Série C n° l, 1986, pp. 21-59 [MR: 840970] [Zbl: 0623.35031] [Google Scholar]
  5. [K] V. A. KONDRATEV, Boundary-value problems for elliptic equations in domains with conical or angular points. Trans. Moscow Math. Soc.16, 227-313 (1967). [MR: 226187] [Zbl: 0194.13405] [Google Scholar]
  6. [M-P2] V. G. MAZ'YA etB. A. PLAMENEVSKII, Coefficients in the asymptotics of the solutions of an elliptic boundary value problem in a cone. A.M.S. Transl. (2) 123, 57-88 (1984). [Zbl: 0554.35036] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you